# SDR SWAA2012031902295

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 15,804 hours, 9,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED AT STA 129.50.  REPAIRED SKIN IAW SRM.
